On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2008

On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions

Abstract

We introduce a sequence of stopping times that allow to study an analogue of a life-cycle decomposition for a continuous time Markov process, which is an extension of the well-known splitting technique of Nummelin to the time-continuous case. As a consequence, we are able to give deterministic equivalents of additive functionals of the process and to state a generalisation of Chen's inequality. We apply our results to the problem of non-parametric kernel estimation of the drift of multi-dimensional recurrent, but not necessarily ergodic, diffusion processes.
Fichier principal
Vignette du fichier
nummelincontinuSPAfinal.pdf (243.15 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00798486 , version 1 (08-03-2013)

Identifiers

Cite

Eva Loecherbach, Dasha Loukianova. On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions. Stochastic Processes and their Applications, 2008, 118 (8), pp.1301-1321. ⟨10.1016/j.spa.2007.09.003⟩. ⟨hal-00798486⟩
98 View
452 Download

Altmetric

Share

Gmail Facebook X LinkedIn More